RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2011, том 17(33), выпуск 1, страницы 5–11 (Mi thsp35)  

On asymptotic behaviour of conditional probability of crossing the nonlinear boundary by a perturbed random walk

S. Aliyeva, F. Rahimovb, M. Navidi

a Institute of Mathematics and Mechanics of the NAS of Azerbaijan
b Department of Probability Theory and Mathematical Statistics of the State University of Baku

Аннотация: We prove a theorem on the limit behavior of the conditional probability of crossing the nonlinear boundary by a perturbed random walk with a distribution which belongs to the domain of attraction of the stable law with index $\alpha \in ( 1,2].$

Ключевые слова: Perturbed random walk, first passage time, conditional probability of crossing the boundary, overshoot of a random walk.

Полный текст: PDF файл (150 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60G50
Язык публикации: английский

Образец цитирования: S. Aliyev, F. Rahimov, M. Navidi, “On asymptotic behaviour of conditional probability of crossing the nonlinear boundary by a perturbed random walk”, Theory Stoch. Process., 17(33):1 (2011), 5–11

Цитирование в формате AMSBIB
\RBibitem{AliRagNav11}
\by S.~Aliyev, F. Rahimov, M.~Navidi
\paper On asymptotic behaviour of conditional probability of crossing the nonlinear boundary by a perturbed random walk
\jour Theory Stoch. Process.
\yr 2011
\vol 17(33)
\issue 1
\pages 5--11
\mathnet{http://mi.mathnet.ru/thsp35}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076551}
\zmath{https://zbmath.org/?q=an:1249.60084}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp35
  • http://mi.mathnet.ru/rus/thsp/v17/i1/p5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:216
    Полный текст:29
    Литература:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021